Advanced

Severe loss of vision after removal of cataract caused by intravitreal triamcinolone in combination with photodynamic therapy for exudative age-related macular degeneration.

Larsson, Jörgen LU and Gillies, Mark C (2005) In Clinical and Experimental Ophthalmology 33(5). p.544-545
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Clinical and Experimental Ophthalmology
volume
33
issue
5
pages
544 - 545
publisher
Wiley-Blackwell
external identifiers
  • wos:000231902400027
  • pmid:16181292
  • scopus:33644814450
ISSN
1442-6404
DOI
10.1111/j.1442-9071.2005.01082.x
language
English
LU publication?
yes
id
bcd5ffd8-aa44-4757-803a-680c24288626 (old id 143473)
alternative location
http://www.ncbi.nlm.nih.gov/entrez/query.fcgi?cmd=Retrieve&db=PubMed&list_uids=16181292&dopt=Abstract
date added to LUP
2007-07-12 12:24:54
date last changed
2017-08-06 03:36:05
@article{bcd5ffd8-aa44-4757-803a-680c24288626,
  author       = {Larsson, Jörgen and Gillies, Mark C},
  issn         = {1442-6404},
  language     = {eng},
  number       = {5},
  pages        = {544--545},
  publisher    = {Wiley-Blackwell},
  series       = {Clinical and Experimental Ophthalmology},
  title        = {Severe loss of vision after removal of cataract caused by intravitreal triamcinolone in combination with photodynamic therapy for exudative age-related macular degeneration.},
  url          = {http://dx.doi.org/10.1111/j.1442-9071.2005.01082.x},
  volume       = {33},
  year         = {2005},
}